# SDR UF6A971002

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5715 - AFTER TAEKOFF, LOST THE NR 1 TORQUE AND DIGITAL RATING INDICATIONS, THEN WITH CLIMB POWER SELECTED THE NR 1 ENGINE STARTED TO FLUCTUATE WITH TORQUE NP AS WELL.  THE NR EEC AUTOFEATHER WAS ARMING AND DISARMING ALONG WITH A FROZEN ON THE ENGINE CONTROL PBSI.  LAST 20 MINUTES OF FLIGHT ALL INDICATIONS WERE NORMAL.  MAINTENANCE CLEARED EEC AND PERFORMED ENGINE GROUND RUN, ALL SYSTEMS CHECKED GOOD.  (M)
